Leukocytes Are High In Lab Results?

Illustration of Leukocytes Are High In Lab Results?
Illustration: Leukocytes Are High In Lab Results? medlineplus.gov

I was 4 months pregnant, I had a blood check and the results of my leukocytes were high, I felt a high fever and liked to go down at a certain time, I was not drinking and eating, my breath was rather tight, and I was weak and runny, because it was lacking drinking my throat hurts, and my tongue is white because since my body is hot and dizzy I don’t dare to clean myself. Please explain, thank you …

1 Answer:

Hello, thank you for asking at HealthReplies.com.

Based on the complaint you made, there are several possibilities that can cause similar complaints. Some possibilities include:

Bacterial Infection Pharyngitis Tonsillitis Tense headaches Dehydration For a while you can do things like:

Get enough sleep and rest Keep healthy and regular intake Increase drinking water Increase fiber intake such as fruits and vegetables Maintain personal hygiene Reduce strenuous strenuous activities If necessary you can consume pain relievers and fever which are sold freely at pharmacies such as paracetamol If the results of leukosut in get high, it helps you check yourself to the nearest general practitioner to get further examination and treatment related to your condition.

So much information from me, hopefully it helps.

: by

Related Question

The Body Easily Fatigues After Being Treated For Typhus?

The Body Easily Fatigues After Being Treated For Typhus?

(1 year ago)

Hello, I was sick of typing yesterday and treated, that was the first time I was treated and infused, I now feel after that incident I now feel tired and tired, I feel like this bo... Read more

Examination Of The Level Of Prostate Tumor Malignancy?

Examination Of The Level Of Prostate Tumor Malignancy?

(10 months ago)

I want to ask, for example, if someone has a prostate tumor and will carry out an operation … to find out if the tumor is malignant or not … for sure after the tumor is... Read more

The Cause Of Vomiting After Taking Drugs Amoxicillin And Paracetamol?

The Cause Of Vomiting After Taking Drugs Amoxicillin And Paracetamol?

(1 year ago)

Hello, I want to ask why after taking the medicine Amoxicillin and Holidon always vomit huh? Even though the doctor said that it is a nausea medication but after I took the medicin... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *